# SDR SWIA201023643

- Difficulty date: February 6, 2010
- Submitted: February 15, 2010
- Operation: Air carrier
- Aircraft: N367CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10069
- Aircraft time: 18,755 hours, 13,304 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 AND NR 3 EMERGENCY OVERHEAD FLOODLIGHTS INOP.  (FLT 4692)  EMERGENCY LIGHTS CHECK NORMAL.
